MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GENESIS II PS INSERT SZ 3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. GENESIS II PS INSERT SZ 3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71420818
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 04/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a unilateral knee joint replacement, the insert could not be locked effectively.The issue resulted in a 40 minute surgical delay.The patient's blood pressure became unstable and began to vomit.A different insert was used to complete the surgery.
 
Additional Manufacturer Narrative
Please check attached file to review our investigation results.(b)(4).

Brand Name
GENESIS II PS INSERT SZ 3-4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6560674
Report Number1020279-2017-00338
Device Sequence Number74698
Product Code JWH
UDI-Device Identifier03596010209580
UDI-Public03596010209580
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue Number71420818
Device Lot Number16FM23253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2017
Initial Date Received by Manufacturer 04/17/2017
Supplement Date Received by Manufacturer04/17/2017
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient Weight58